BibTeX record journals/fss/CampelloH06

download as .bib file

@article{DBLP:journals/fss/CampelloH06,
  author    = {Ricardo J. G. B. Campello and
               Eduardo R. Hruschka},
  title     = {A fuzzy extension of the silhouette width criterion for cluster analysis},
  journal   = {Fuzzy Sets and Systems},
  volume    = {157},
  number    = {21},
  pages     = {2858--2875},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.fss.2006.07.006},
  doi       = {10.1016/j.fss.2006.07.006},
  timestamp = {Wed, 14 Jun 2017 20:29:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/CampelloH06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics